MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS CNSTRD ART ISRT 1-2 LT 15M; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR

SMITH & NEPHEW, INC. JRNY II BCS CNSTRD ART ISRT 1-2 LT 15M; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Model Number 74029226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one year after primary surgery, revision surgery had to be performed due to dislocation.The journey ii bcs constrained articular insert sz 1-2 left 15mm was exchanged.Dr.Stated that the devices were not defective.

Brand Name
JRNY II BCS CNSTRD ART ISRT 1-2 LT 15M
Common Device Name
PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9956450
Report Number1020279-2020-01294
Device Sequence Number11465314
Product Code JWH
UDI-Device Identifier00885556175866
UDI-Public00885556175866
Combination Product (Y/N)N
PMA/510(K) Number
K140555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74029226
Device Catalogue Number74029226
Device Lot NumberUNKNOWN/UNREADABLE
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1